# SDR COEA2017060623923

- Difficulty date: June 6, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: STRINGER 21R HAS LEVEL 2 CORROSION BETWEEN FRAMES 31-32. REPAIRED PER SRAS PCE-933/17. 11542 DATED 6/22/2017.
